# SDR HALA2018100500472

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 610 hours, 121 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ECAM ENG 1 IL CHIP DETECTED. PERFORMED TSM 79-35-00-810-808-A CHECK MAIN ENG NR 1 OIL FILTER PER AMM 79-00-00-210-809. NO PARTICALS NOTED. REMOVED AND REPLACED OIL FILTER AS PRECAUTION. CHECK MAGNETIC CHIP DETECTORS (5 EA). NO DEFECT NOTED. IDLE RUN ENG NR 1 FOR 5 MIN. NO LEAK NOTED. MSG CLEARED. OK FOR SVC.
